American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Can Zhu. Twisted Poincar\'e duality for Poisson homology and cohomology of affine Poisson algebras. Proc. Amer. Math. Soc. 143 (2015) 1957-1967.
Abstract, references, and article information   
View Article: PDF

[2] Charles Weibel. Cyclic homology for schemes. Proc. Amer. Math. Soc. 124 (1996) 1655-1662. MR 1277141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Cortiñas and C. Weibel. Homology of Azumaya algebras . Proc. Amer. Math. Soc. 121 (1994) 53-55. MR 1181159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. D. Elmendorf. A simple formula for cyclic duality . Proc. Amer. Math. Soc. 118 (1993) 709-711. MR 1143017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1